Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Suslina, Tatiana Aleksandrovna

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 56
Presentations: 4

Number of views:
This page:6545
Abstract pages:22046
Full texts:6423
References:1659
Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 16.04.1958
E-mail: ,
Keywords: asymptotics of discrete spectrum, periodic operators, Schrodinger operator, absolutely continuous spectrum, analytic perturbation theory, threshold effects.
   
Main publications:
  • Birman M. Sh., Suslina T. A., Threshold effects near the lower edge of the spectrum for periodic differential operators of mathematical physics, Operator Theory: Advances and Applications, 2001, 129, 71-107.

http://www.mathnet.ru/eng/person17433
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215217
https://elibrary.ru/author_items.asp?authorid=13856

Publications in Math-Net.Ru
2021
1. V. A. Sloushch, T. A. Suslina, “Threshold approximations for the resolvent of a polynomial nonnegative operator pencil”, Algebra i Analiz, 33:2 (2021),  233–274  mathnet
2. T. A. Suslina, “Asymptotics of the spectrum of variational problems arising in the theory of fluid oscillations”, CMFD, 67:2 (2021),  363–407  mathnet
3. A. A. Miloslova, T. A. Suslina, “Averaging of higher-order parabolic equations with periodic coefficients”, CMFD, 67:1 (2021),  130–191  mathnet
4. M. A. Dorodnyi, T. A. Suslina, “Homogenization of nonstationary Maxwell system with constant magnetic permeability”, Funktsional. Anal. i Prilozhen., 55:2 (2021),  100–106  mathnet
2020
5. M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in ${\mathbb R}^d$: Sharpness of the results”, Algebra i Analiz, 32:4 (2020),  3–136  mathnet
6. V. A. Sloushch, T. A. Suslina, “Homogenization of the Fourth-Order Elliptic Operator with Periodic Coefficients with Correctors Taken into Account”, Funktsional. Anal. i Prilozhen., 54:3 (2020),  94–99  mathnet  mathscinet; Funct. Anal. Appl., 54:3 (2020), 224–228  isi  scopus
7. M. Dorodnyi, T. A. Suslina, “Operator error estimates for homogenization of hyperbolic equations”, Funktsional. Anal. i Prilozhen., 54:1 (2020),  69–74  mathnet  mathscinet  elib; Funct. Anal. Appl., 54:1 (2020), 53–58  isi  scopus
2019
8. T. A. Suslina, “On homogenization of the stationary periodic Maxwell system in a bounded domain”, Funktsional. Anal. i Prilozhen., 53:1 (2019),  88–92  mathnet  mathscinet  elib
9. S. L. Yakovlev, I. V. Andronov, T. A. Suslina, A. A. Fedotov, A. R. Its, A. K. Motovilov, V. G. Farafonov, A. Ya. Kazakov, “To the memory of Sergei Yur'evich Slavyanov”, TMF, 201:2 (2019),  151–152  mathnet  mathscinet; Theoret. and Math. Phys., 201:2 (2019), 1543–1544  isi
2018
10. T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, Algebra i Analiz, 30:3 (2018),  169–209  mathnet  mathscinet  elib; St. Petersburg Math. J., 30:3 (2019), 515–544  isi  scopus
2017
11. Yu. M. Meshkova, T. A. Suslina, “Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates”, Algebra i Analiz, 29:6 (2017),  99–158  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:6 (2018), 935–978  isi
12. T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, Algebra i Analiz, 29:2 (2017),  139–192  mathnet  elib; St. Petersburg Math. J., 29:2 (2018), 325–362  isi  scopus
13. Yu. M. Meshkova, T. A. Suslina, “Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients”, Funktsional. Anal. i Prilozhen., 51:3 (2017),  87–93  mathnet  elib; Funct. Anal. Appl., 51:3 (2017), 230–235  isi  scopus
14. M. Dorodnyi, T. A. Suslina, “Homogenization of a Nonstationary Model Equation of Electrodynamics”, Mat. Zametki, 102:5 (2017),  700–720  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 645–663  isi  scopus
2016
15. A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, Algebra i Analiz, 28:1 (2016),  89–149  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:1 (2017), 65–108  isi  scopus
16. M. Dorodnyi, T. A. Suslina, “Homogenization of Hyperbolic Equations”, Funktsional. Anal. i Prilozhen., 50:4 (2016),  91–96  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:4 (2016), 319–324  isi  scopus
17. T. A. Suslina, “Homogenization of Schrödinger-Type equations”, Funktsional. Anal. i Prilozhen., 50:3 (2016),  90–96  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:3 (2016), 241–246  isi  scopus
2015
18. T. A. Suslina, “Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter”, Algebra i Analiz, 27:4 (2015),  87–166  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:4 (2016), 651–708  isi  scopus
19. Yu. M. Meshkova, T. A. Suslina, “Homogenization of Solutions of Initial Boundary Value Problems for Parabolic Systems”, Funktsional. Anal. i Prilozhen., 49:1 (2015),  88–93  mathnet  zmath  elib; Funct. Anal. Appl., 49:1 (2015), 72–76  isi  scopus
2014
20. T. A. Suslina, “Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_2(\mathbb R^d)$ with corrector taken into account”, Algebra i Analiz, 26:4 (2014),  195–263  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:4 (2015), 643–693  isi  elib  scopus
21. T. A. Suslina, “Homogenization of Elliptic Problems Depending on a Spectral Parameter”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  88–94  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 309–313  isi  scopus
2013
22. T. A. Suslina, “Approximation of the resolvent of a twoparametric quadratic operator pencil near the bottom of the spectrum”, Algebra i Analiz, 25:5 (2013),  221–251  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:5 (2014), 869–891  isi  scopus
2012
23. M. A. Pakhnin, T. A. Suslina, “Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain”, Algebra i Analiz, 24:6 (2012),  139–177  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:6 (2013), 949–976  isi  elib  scopus
24. E. S. Vasilevskaya, T. A. Suslina, “Homogenization of parabolic and elliptic periodic operators in $L_2(\mathbb R^d)$ with the first and second correctors taken into account”, Algebra i Analiz, 24:2 (2012),  1–103  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:2 (2013), 185–261  isi  elib  scopus
25. T. A. Suslina, “Operator Error Estimates in $L_2$ for Homogenization of an Elliptic Dirichlet Problem”, Funktsional. Anal. i Prilozhen., 46:3 (2012),  91–96  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:3 (2012), 234–238  isi  elib  scopus
26. M. A. Pakhnin, T. A. Suslina, “Homogenization of the Elliptic Dirichlet Problem: Error Estimates in the $(L_2\to H^1)$-Norm”, Funktsional. Anal. i Prilozhen., 46:2 (2012),  92–96  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:2 (2012), 155–159  isi  elib  scopus
2011
27. E. S. Vasilevskaya, T. A. Suslina, “Threshold approximations of a factorized selfadjoint operator family with the first and the second correctors taken into account”, Algebra i Analiz, 23:2 (2011),  102–146  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:2 (2012), 275–308  isi  elib  scopus
28. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, Algebra i Analiz, 23:1 (2011),  5–60  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 1–38  isi  scopus
2010
29. T. A. Suslina, “Homogenization in Sobolev class $H^1(\mathbb R^d)$ for periodic elliptic second order differential operators including first order terms”, Algebra i Analiz, 22:1 (2010),  108–222  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:1 (2011), 81–162  isi  scopus
30. T. A. Suslina, “Homogenization of the Parabolic Cauchy Problem in the Sobolev Class $H^1(\mathbb{R}^d)$”, Funktsional. Anal. i Prilozhen., 44:4 (2010),  91–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:4 (2010), 318–322  isi  scopus
2008
31. M. Sh. Birman, T. A. Suslina, “Operator error estimates in the homogenization problem for nonstationary periodic equations”, Algebra i Analiz, 20:6 (2008),  30–107  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:6 (2009), 873–928  isi
32. M. S. Birman, T. A. Suslina, “The Limit Absorption Principle and Homogenization Procedure for Periodic Elliptic Operators”, Funktsional. Anal. i Prilozhen., 42:4 (2008),  105–108  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:4 (2008), 336–339  isi  scopus
2007
33. T. A. Suslina, “Homogenization with corrector for a stationary periodic Maxwell system”, Algebra i Analiz, 19:3 (2007),  183–235  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:3 (2008), 455–494  isi
34. M. Sh. Birman, T. A. Suslina, “Homogenization of the Stationary Periodic Maxwell System in the Case of Constant Permeability”, Funktsional. Anal. i Prilozhen., 41:2 (2007),  3–23  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 41:2 (2007), 81–98  isi  scopus
2006
35. M. Sh. Birman, T. A. Suslina, “Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1(\mathbb R^d)$”, Algebra i Analiz, 18:6 (2006),  1–130  mathnet  mathscinet  zmath; St. Petersburg Math. J., 18:6 (2007), 857–955
2005
36. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, Algebra i Analiz, 17:6 (2005),  1–104  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 17:6 (2006), 897–973
37. M. Sh. Birman, T. A. Suslina, “Threshold approximations for the resolvent of a factoried selfadjoint family with corrector”, Algebra i Analiz, 17:5 (2005),  69–90  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:5 (2006), 745–762
2004
38. T. A. Suslina, “Averaging of the stationary periodic Maxwell system”, Algebra i Analiz, 16:5 (2004),  162–244  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:5 (2005), 863–922
39. T. A. Suslina, “On averaging of periodic elliptic operators in a strip domain”, Algebra i Analiz, 16:1 (2004),  269–292  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 237–257
40. T. A. Suslina, “On Homogenization of Periodic Parabolic Systems”, Funktsional. Anal. i Prilozhen., 38:4 (2004),  86–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:4 (2004), 309–312  isi  scopus
41. T. A. Suslina, “On the Homogenization of the Periodic Maxwell System”, Funktsional. Anal. i Prilozhen., 38:3 (2004),  90–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:3 (2004), 234–237  isi  scopus
42. M. Sh. Birman, T. A. Suslina, “Homogenization of a multidimensional periodic elliptic operator in a neighbourhood of the edge of the internal gap”, Zap. Nauchn. Sem. POMI, 318 (2004),  60–74  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 136:2 (2006), 3682–3690
2003
43. M. Sh. Birman, T. A. Suslina, “Periodic differential operators of second order. Threshold properties and averagings”, Algebra i Analiz, 15:5 (2003),  1–108  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:5 (2004), 639–714
44. T. A. Suslina, “Descrete spectrum of the two-dimensional periodic second order elliptic operator perturbed by a decaying potential. II. Internal gaps”, Algebra i Analiz, 15:2 (2003),  128–189  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:2 (2004), 249–287
2002
45. T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the spectrum of the magnetic Schrödinger operator with a metric in a two-dimensional periodic waveguide”, Algebra i Analiz, 14:2 (2002),  159–206  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:2 (2003), 305–343
46. T. A. Suslina, “Absolute continuity of the spectrum of the periodic Maxwell operator in a layer”, Zap. Nauchn. Sem. POMI, 288 (2002),  232–255  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 123:6 (2004), 5654–4667
2001
47. T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the spectrum for the Schrödinger operator with potential supported by a periodic system of hypersurfaces”, Algebra i Analiz, 13:5 (2001),  197–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:5 (2002), 859–891
2000
48. M. Sh. Birman, T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the two-dimensional Schrödinger operator with delta potential concentrated on a periodic system of curves”, Algebra i Analiz, 12:6 (2000),  140–177  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:6 (2001), 983–1012
49. M. Sh. Birman, A. Laptev, T. A. Suslina, “The discrete spectrum of a two-dimensional second-order periodic elliptic operator perturbed by a decreasing potential. I. A semi-infinite gap”, Algebra i Analiz, 12:4 (2000),  36–78  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:4 (2001), 535–567
1999
50. M. Sh. Birman, T. A. Suslina, “A periodic magnetic Hamiltonian with a variable metric. The problem of absolute continuity”, Algebra i Analiz, 11:2 (1999),  1–40  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:2 (2000), 203–232
1998
51. M. Sh. Birman, T. A. Suslina, “Absolute continuity of a two-dimensional periodic magnetic Hamiltonian with discontinuous vector potential”, Algebra i Analiz, 10:4 (1998),  1–36  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:4 (1999), 579–601
1997
52. M. Sh. Birman, T. A. Suslina, “The two-dimensional periodic magnetic Hamiltonian is absolutely continuous”, Algebra i Analiz, 9:1 (1997),  32–48  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:1 (1998), 21–32
1995
53. T. A. Suslina, “Spectral Asymptotics of Variational Problems with Pseudodifferential Constraints”, Funktsional. Anal. i Prilozhen., 29:1 (1995),  41–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:1 (1995), 32–43  isi
1986
54. T. A. Suslina, “On the asymptotics of the spectrum for some problems, connected with oscillations of liquids”, Zap. Nauchn. Sem. LOMI, 152 (1986),  158–164  mathnet  zmath
1985
55. T. A. Suslina, “Asymptotics of the spectrum for variational problems on the solutions of elliptic equation in the domain with piecewise smooth boundary”, Zap. Nauchn. Sem. LOMI, 147 (1985),  179–183  mathnet  mathscinet  zmath

2021
56. A. P. Kiselev, T. A. Suslina, “Preface”, Algebra i Analiz, 33:2 (2021),  3–4  mathnet
57. V. I. Voytitsky, M. A. Muratov, Yu. S. Pashkova, P. A. Starkov, T. A. Suslina, D. O. Tsvetkov, “In memory of Nikolay Dmitrievich Kopachevsky, a mathematician and a human”, CMFD, 67:2 (2021),  193–207  mathnet
58. M. I. Belishev, S. Yu. Dobrokhotov, I. A. Ibragimov, A. P. Kiselev, S. V. Kislyakov, M. A. Lyalinov, Yu. V. Matiyasevich, V. G. Romanov, V. P. Smyshlyaev, T. A. Suslina, N. N. Ural'tseva, “Vasilii Mikhailovich Babich (on his ninetieth birthday)”, Uspekhi Mat. Nauk, 76:1(457) (2021),  201–202  mathnet; Russian Math. Surveys, 76:1 (2021), 193–194
2020
59. O. V. Anashkin, E. M. Varfolomeev, V. I. Voytitsky, V. I. Donskoy, D. A. Zakora, A. B. Muravnik, M. A. Muratov, Yu. S. Pashkova, V. È. Petrov, E. V. Plokhaya, A. L. Skubachevskii, P. A. Starkov, T. A. Suslina, D. O. Tsvetkov, V. N. Chekhov, A. A. Shkalikov, A. I. Yakovlev, “Nikolay Dmitrievich Kopachevsky. March 25, 1940 — May 18, 2020”, CMFD, 66:2 (2020),  157–159  mathnet
2018
60. B. A. Amosov, V. M. Buchstaber, M. M. Malamud, S. P. Novikov, G. V. Rozenblum, T. A. Suslina, L. F. Friedlander, A. A. Shkalikov, “Mikhail Semenovich Agranovich (obituary)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  173–178  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 161–167  isi
2017
61. A. M. Vershik, E. D. Gluskin, V. A. Kozlov, A. A. Laptev, B. M. Makarov, B. S. Mityagin, P. Nevai, G. V. Rozenblum, T. A. Suslina, N. N. Ural'tseva, D. R. Yafaev, “Mikhail Zakharovich Solomyak (obituary)”, Uspekhi Mat. Nauk, 72:5(437) (2017),  181–186  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 955–961  isi
2014
62. V. M. Babich, A. R. Its, V. A. Marchenko, L. A. Pastur, B. A. Plamenevskii, T. A. Suslina, L. D. Faddeev, A. A. Fedotov, N. N. Ural'tseva, “Vladimir Savel'evich Buslaev (obituary)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  163–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 153–158  isi
2010
63. V. M. Babich, V. S. Buslaev, A. M. Vershik, S. G. Gindikin, S. V. Kislyakov, A. A. Laptev, V. A. Marchenko, N. K. Nikol'skii, L. A. Pastur, B. A. Plamenevskii, M. Z. Solomyak, T. A. Suslina, N. N. Ural'tseva, L. D. Faddeev, V. P. Khavin, D. R. Yafaev, “Mikhail Shlemovich Birman (obituary)”, Uspekhi Mat. Nauk, 65:3(393) (2010),  185–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 569–575  isi
2001
64. M. Sh. Birman, T. A. Suslina, R. G. Shterenberg, “Letter to the editors”, Algebra i Analiz, 13:2 (2001),  240  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Homogenization of the stationary Maxwell system with periodic coefficients
T. A. Suslina

August 9, 2021 15:10
2. Совместное заседание семинара им. В. И. Смирнова по математической физике, семинара кафедры высшей математики и математической физики физического факультета СПбГУ, Санкт-Петербургского семинара по теории операторов и теории функций и Санкт-Петербургского математического общества, посвященное памяти Михаила Соломоновича Бирмана (к 85-летию со дня рождения)
T. A. Suslina
Seminar on Operator Theory and Function Theory
February 11, 2013 17:00   
3. Совместное заседание семинара им. В. И. Смирнова по математической физике, семинара кафедры высшей математики и математической физики физического факультета СПбГУ, Санкт-Петербургского семинара по теории операторов и теории функций и Санкт-Петербургского математического общества, посвященное памяти Михаила Соломоновича Бирмана (к 85-летию со дня рождения)
T. A. Suslina
V. I. Smirnov Seminar on Mathematical Physics
February 11, 2013 17:00
4. Совместное заседание семинара им. В. И. Смирнова по математической физике, семинара кафедры высшей математики и математической физики физического факультета СПбГУ, Санкт-Петербургского семинара по теории операторов и теории функций и Санкт-Петербургского математического общества, посвященное памяти Михаила Соломоновича Бирмана (к 85-летию со дня рождения)
T. A. Suslina
Meetings of the St. Petersburg Mathematical Society
February 11, 2013 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021